# SDR C1HA200193007

- Difficulty date: May 8, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR DOOR LIGHT ILLUMINATED IN FLIGHT VISUALLY INSPECTED DOOR CONFIRMED CLOSED.  ADJUSTED AIRSTAIR SWITCH, OPS CHECK GOOD.
